# SDR TWAA9806913

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND HOLE WORN THROUGH FLAP RIBS AT RT WING INBOARD AND OUTBOARD FLEX JOINT BOTTOM SIDE.  REPLACED END RIBS PER SRM 51-01 AND TWA STD PRACTICE.  (M)
